# SDR CALA2017030400523

- Difficulty date: March 4, 2017
- Submitted: March 5, 2017
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 76,498 hours, 18,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT EXT SLIDE LIGHT INOPERATIVE. REPLACED THE LAMPS IAW AMM 33-51-06.  OPS CHECKED NORMAL.
